DOI 10.14309/crj.0000000000000747
Isolated Gastritis Secondary to Immune Checkpoint Inhibitors Complicated by Superimposed Cytomegalovirus Infection.
Аннотация
Immune checkpoint inhibitors such as nivolumab increase the T-cell destruction of malignancies but can also trigger a broad variety of immune-related adverse events (irAEs). Colitis as an irAE is well-documented, but upper gastrointestinal tract involvement is primarily unrecognized. We present a patient who developed gastritis as an irAE after multiple cycles of nivolumab and initially responded well to steroid therapy but then developed superimposed cytomegalovirus infection. The similarity between both presentations highlights the importance of having a broad differential diagnosis in patients with gastrointestinal complaints treated with immune checkpoint inhibitors and the need for further studies to better characterize gastritis as an irAE.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.